# SDR ASOA051117S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, ALL FLOOR TRACKS AT LBL 9 AND RBL 9 HAVE APPARENT CORROSION.  MAINTENANCE REMOVED AND REPLACED THE FLOOR TRACKS AT LBL 9 AND RBL 9 IAW SRM.  (K)
